# SDR CALA2025111111120

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 56,827 hours, 20,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - DOOR 1R EXTERIOR EMERGENCY LIGHT INOP RELAMPED NO HELP. CLEANED SOCKET ASSY, OPS CK GOOD REF AMM 33-51-00
